MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 20896300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported- charger got so hot it melted at the charging port.She is not sure if the cable and wall adapter are ours.She will send in with complaint case # - it is out of warranty.The audiologist did not know if the ha inside the charger.The exact date of incident is unknown.This is a combined (initial and final) report.No further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).The dhr review have been completed.No deviation or changes were found during manufacturing of the device.Technical investigation from parent case: the charger has been returned, because the micro usb interface has broken down, causing the device to become hot.Micro usb is a very well known and used standard but can mechanically break down.Clinical conclusion on the case is that, even though unpleasant, it is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk analysis is included, the residual risk after the risk control measure(s) is acceptable.Risk will update to include warning/caution to the users.Based on the available information, the malfunction may lead to, or might led to, death or a serious injury if it were to recur or the event / incident did lead to, or might have led to, death or a serious injury and indicates need for reporting.This is a combined report (initial and final).No further information is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup 2750
DA   2750
MDR Report Key15578409
Report Number3005650109-2022-00055
Device Sequence Number7359706
Product Code OSM
UDI-Device Identifier05708296156160
UDI-Public05708296156160
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20896300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale